MAUDE Adverse Event Report: COOPERSURGICAL, INC. KOH-EFFICIENT,RUMI,4.0CM

COOPERSURGICAL, INC. KOH-EFFICIENT,RUMI,4.0CM
Model Number KC-RUMI-40
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report submitted by csi (b)(4) on behalf of end-user- doctor (b)(6) (report from (b)(6)).Incident detail - "vaginal laceration was occurred during use of koh-efficient 4.0cm." patient injured.Reportable based on japanese regulation.Medical intervention -hemostatic suture on corresponded wound.Additional info stated "the incident might be caused by misreading the scale of kc sizer.Therefore, the doctor chose wrong (bigger) size of koh-efficient." koh-efficient rumii 4-0cm kc-rumi-40.E-complaint- (b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation no sample returned.Review dhr.Analysis and findings distribution history the complaint product was manufactured at csi on 12/01/20 under work order (b)(4).Manufacturing record review dhr - 296549 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review.Incoming inspection record review not applicable to this product.Service history record.Service history record not applicable to this product.Historical complaint review.A review of the 2-year complaint history did not show similar reported complaint condition.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Functional evaluation.Evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Root cause root cause is not applicable for this complaint as indicated in the complaint, the wrong size product was used for the operation, indicating a usage error.Per the information given in the complaint, the was no product malfunction attributable to any manufacturing issue.The complaint will not be confirmed on the basis that the kc-rumi product did not fail.*correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the product did not malfunction no further training required at this time.*was the complaint confirmed? no.
 
Event or Problem Description
Report submitted by csi japan on behalf of end-user-(report from amco co.Ltd.) "vaginal laceration was occurred during use of koh-efficient 4.0cm." patient injured.Reportable based on japanese regulation.Medical intervention -hemostatic suture on corresponded wound.Additional info stated "the incident might be caused by misreading the scale of kc sizer.Therefore, the doctor chose wrong (bigger) size of koh-efficient." koh-efficient rumi 4 cm kc-rumi-40 e-complaint (b)(4).

Brand Name
KOH-EFFICIENT,RUMI,4.0CM
Common Device Name
KOH-EFFICIENT,RUMI,4.0CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key12009544
Report Number1216677-2021-00128
Device Sequence Number4052323
Product Code HEW
UDI-Device Identifier00888937015089
UDI-Public888937015089
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Model NumberKC-RUMI-40
Device Catalogue NumberKC-RUMI-40
Device Lot Number296549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown